# SDR SWAA2024103042019

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ATTACHED ANGLE AT KEEL BEAM STRUCTURE AT STA 727 AND BETWEEN RBL 3.00 TO RBL 8.10 BILGE AREA AFT CARGO COMPARTMENT 2024-588564 CRACK ON ATTACHED ANGLE AT KEEL BEAM STRUCTURE AT STA 727 AND BETWEEN RBL 3.00 TO RBL 8.10 BILGE AREA AFT CARGO COMPARTMENT<[01] ON STEPS 5 AND 6; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25;[03] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1998072 ; DUE DATE : 23/JAN/25;[04] PERFORMED PERMANENT REPAIR KEEL BEAM LOCATED BTW BS 727 TO BS 727A RBL 6.3 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW.;[05] CORRECTED STEP 4 PERFORMED PERMANENT REPAIR KEEL BEAM LOCATED BTW BS 727 TO BS 727A RBL 3.00 TO RBL 8.10 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW;[06] RII ITEM  PERFORMED PERMANENT REPAIR KEEL BEAM LOCATED BTW BS 727 TO BS 727A RBL 3.00 TO RBL 8.10 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW
